# SDR 20000829SH015

- Difficulty date: August 16, 2000
- Submitted: August 29, 2000
- Operation: General aviation
- Aircraft: N9442K
- Make and model: Univar 1081
- Aircraft serial: 1082442
- Engine: Frnkln 6A4145A3
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: 1086221101
- Condition: Restricted
- Location: Fuel Sump/Carb
- Stage of operation: CR
- How discovered: V
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LOST POWER DUE TO FUEL STARVATION.  AIRCRAFT LANDED DOWN WIND ON GRASS STRIP MORE THAN HALF WAY DOWN THE STRIP.  AIRCRAFT WAS PUT IN A PARTIAL SKID AT TIME OF IMPACT.  RIGHT LANDING GEAR COLLAPSED CAUSING PROPELLER TO HIT GROUND AND RIGHT WING DAMAGED.  PILOT WAS NOT INJURED.  FOUND FUEL LINE P/N 108-6221101 HAD SWIVELLED UP FROM LOW PRESSURE MIL H-6000 3Q85 .50 INCH INNER LINING OF HOSE HAS SWIVELLED UP NEAR THE FITTING CAUSING A RESTRICTION.  POSSIBLE CAUSE, AIRCRAFT HAD STC FOR AUTOFUEL.  AUTOFUEL USED MOSTLY FOR SEVERAL YEARS.  (X)
